CureZone   Log On   Join
Re: Have enzyme complex tablets ever caused stomach distention
 
  Views: 2,540
Published: 8 years ago
 
This is a reply to # 1,761,871

Re: Have enzyme complex tablets ever caused stomach distention


Yes, you can discontinue the enzymes and then try some parasite herbs/foods. If you get the same symptoms then parasites it is. If not then you have to keep looking.

Usually people feel less bloated with enzymes, but maybe you are allergic to something in them. The protein digesting enzymes in particular will destroy parasites.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.406 sec, (1)